# SDR RAIA2019121980023

- Difficulty date: December 8, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Housing
- Condition: Corroded
- Location: Dme Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LOWER BELLY DME 2 ANTENNA HOUSING HAS CORROSION BETWEEN FR 27 & 28 @ STR 20 & 21RH-          R/R MAIN CABIN LOWER BELLY DME 2 ANTENNA HOUSING AT FR 27 & 28.
